About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2013 (2013), Article ID 613604, 8 pages
http://dx.doi.org/10.1155/2013/613604
Research Article

Approximate Fixed Point Theorems in Fuzzy Norm Spaces for an Operator

1Faculty of Mathematics, Vali-e-Asr University, Rafsanjan, Iran
2Faculty of Mathematics, Yazd University, Yazd, Iran

Received 31 December 2012; Accepted 22 March 2013

Academic Editor: Toly Chen

Copyright © 2013 S. A. M. Mohsenalhosseini and H. Mazaheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Berinde, “Approximate fixed point theorems,” Mathematica, vol. 51, no. 1, pp. 11–25, 2006. View at Zentralblatt MATH · View at MathSciNet
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. K. Katsaras, “Fuzzy topological vector spaces. II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Felbin, “Finite dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. S. C. Cheng and J. N. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. A. Chitra and P. V. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of Calcutta Mathematical Society, vol. 74, pp. 660–665, 1969.
  9. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Zentralblatt MATH · View at MathSciNet
  10. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. Bag and S. K. Samanta, “Some fixed point theorems in fuzzy normed linear spaces,” Information Sciences, vol. 177, no. 16, pp. 3271–3289, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Zentralblatt MATH · View at MathSciNet
  13. V. Berinde, “On the approximation of fixed points of weak contractive mappings,” Carpathian Journal of Mathematics, vol. 19, no. 1, pp. 7–22, 2003. View at Zentralblatt MATH · View at MathSciNet
  14. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Zentralblatt MATH · View at MathSciNet